# SDR IPXA1664029

- Difficulty date: January 5, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR VERY STIFF DURING OPERATION.  EXCESSIVE FORCE REQUIRED TO OPEN AND CLOSE.  FOUND FWD DOOR TRIM SEAL BUNCHING UP AT 30-35 IN FROM FLOOR REF IPC 52-11-02, FIG 10A ITEM 15.  ACCOMPLISHED CREW ENTRY DOOR ADJUSTMENT/TEST WITH NO ADJUSTMENTS MADE FOUND TO BE WITHIN LIMITS OF AMM 52-12-00-5.
